# SDR 2014FA0000293

- Difficulty date: April 22, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Aircraft: N540BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5729
- Engine: Ge CF343B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Part number: 6009700116
- Condition: Ruptured
- Location: Separator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SILICONE RUBBER HOSE, THAT ATTACHES THE ECU WATER SEPARATOR TO A RESTRICTOR IN THE DRAIN LINE, RUPTURED PREMATURELY.  THE REPLACEMENT PART, SUPPLIED BY MFG, HAS A SEAM IN THE HOSE, INTRODUCED DURING MFG.  THE HOSES ARE SPLITTING ON THIS SEAM AND CREATING A BLEED AIR LEAK IN THE TAIL COMPARTMENT.  THE ORIGINAL HOSES LASTED 3000 HOURS.  THE REPLACEMENTS ONLY LAST ABOUT 50 HOURS.  BELIEVE THE PRODUCTION RUN USED IN THE REPLACEMENT HOSES IS DEFECTIVE.  THE FORM ONE INDICATES IN THE REMARKS BLOCK, A CID 890101345231, AND A TRACE NR 5001321896.
